Some class of polynomial hypergroups

Volume 73 / 2006

Wojciech M/lotkowski Banach Center Publications 73 (2006), 357-362 MSC: 42C05. DOI: 10.4064/bc73-0-28

Abstract

We provide explicit formulas for linearizing coefficients for some class of orthogonal polynomials.

Authors

  • Wojciech M/lotkowskiInstitute of Mathematics
    Wroc/law University
    Pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image